Modular forms and regular representations of groups of order 24
Matematičeskie zametki, Tome 60 (1996) no. 2, pp. 292-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_60_2_a10,
author = {G. V. Voskresenskaya},
title = {Modular forms and regular representations of groups of order~24},
journal = {Matemati\v{c}eskie zametki},
pages = {292--294},
year = {1996},
volume = {60},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_60_2_a10/}
}
G. V. Voskresenskaya. Modular forms and regular representations of groups of order 24. Matematičeskie zametki, Tome 60 (1996) no. 2, pp. 292-294. http://geodesic.mathdoc.fr/item/MZM_1996_60_2_a10/
[1] Mason G., Math. Ann., 283 (1989), 381–409 | DOI | MR | Zbl
[2] Dummit D., Kisilevsky H., McKay J., Contemp. Math., 45 (1985), 89–98 | MR | Zbl
[3] Voskresenskaya G. V., Konechnye podgruppy v $\mathrm{SL}(5,\mathbb C)$ i modulyarnye formy, Dep. VINITI No 610–V93
[4] Mason G., Contemp. Math., 45 (1985), 223–244 | Zbl
[5] Voskresenskaya G. V., Funktsion. analiz i ego prilozh., 29:2 (1995), 71–73 | MR | Zbl
[6] Kokster G. S. M., Mozer U. O. Dzh., Porozhdayuschie elementy i opredelyayuschie sootnosheniya diskretnykh grupp, Nauka, M., 1980